# SDR VNAA2017012000027

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 32,834 hours, 23,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD FORMER AT BS 311.75 IS CORRODED UNDER PANEL 832FL. REMOVED AND REPLACED FORWARD FORMER.
